MathSciNet Relay Station
MathSciNet bibliographic data
MR910364 47B10 (47B05)
Tomczak-Jaegermann, Nicole Dualité des nombres d'entropie pour des opérateurs à valeurs dans un espace de Hilbert. (French) [Duality of entropy numbers of operators with values in a Hilbert space] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 7, 299–301.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement